# SDR HEEA968792

- Difficulty date: December 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3444 · Ground Proximity System
- Part: Indicator
- Part number: 066304400
- Condition: Failed
- Location: Radar Alt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHECKING INDICATOR WITH KRA405 ON SECTION 5.5.1.8 OVERALL PERFORMANCE TEST OF KRA405 MANUAL, THE PRECISION EQUIPMENT OUTPUT VOLTAGES ARE BAD.  SWAPPING INDICATORS CURED PROBLEM.  TIME SINCE REPAIR 0:00.
